# SDR AALA2019082329079

- Difficulty date: August 14, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 55,443 hours, 22,833 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER WING REAR SPAR LEFT HAND VERTICAL PRESSURE DECK ATTACH ANGLE CRACKED AT BS 663 AND LBL 33.  REPAIRED ATTACH ANGLE PER EA 296768.
